# SDR FDEA2023012751221

- Difficulty date: June 5, 2019
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 81,112 hours, 16,771 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR  WHEEL WELL FORWARD BULKHEAD.  COMPLY WITH EA 1-5310-T0347293, REV NO. POS. P1   REPAIRED AREA IN REF. TO E.A 1-5310-T0347293.
